# SDR SWIA2021091060840

- Difficulty date: July 1, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING INBOARD FLAP VANE LEADING EDGE IS CHAFED ON PANEL 684ET. (FLAGGED)     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED WITH NEW PANEL P/N CC670-14027-3. REF CRJ 700 SRM 51-40-06-001-001-A01.
